Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Discomfort, depressed. Unprotected sex. Taken Plan B. Suggest?

I took the Plan B one step pill a few days ago, because I had unprotected sex. I ve been having all of the symptoms, some more than others, but I still feel really bad about everything. Is that normal? To feel depressed, humiliated and almost ashamed to have taken the morning after pill? I can t really describe it, I just feel sort of uncomfortable with the whole situation. Do you think it s because of the side effects still, or is this normal in others too?
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Jun 2013
Hi there ~ It is a normal feeling and it may be a good idea to get yourself tested if you have not had your menstrual cycles on times despite taking the morning after pill. I hope this relieves your anxiety. Take care and have a lovely day !
Answered: Thu, 28 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor